Blepharospasm Bulletin Board

Doctors visit
  Archive
Posted by: dottie
03/03/2004, 17:24:15


Today was a family doctor appointment. Two weeks ago he had me try Strattera, which did nothing. He wants me to try Lexapro, about the same as Celexa, antidepressant has anyone ever tried any of these. I would like some feedback if any of you have tried Lexapro or Celexa. Thanks
Dottie


Modified by dottie at Wed, Mar 03, 2004, 17:24:50

| |   Current page

Replies to this message


Re: Doctors visit
Re: Doctors visit -- dottie Top of thread Archive
Posted by: myrna j
03/03/2004, 17:45:59


I have taken it for 9 months, Dottie, and it's worked great for me. No side effects to speak of. Myrna


Modified by myrna j at Wed, Mar 03, 2004, 17:47:24

| | Where am I? Original message Top of thread Current page
Re: Doctors visit
Re: Re: Doctors visit -- myrna j Top of thread Archive
Posted by: dottie
03/03/2004, 18:00:26


Myrna, did you begin with 10mg? Do you have any side effects? That concerns me, what time of the day do you take it? This is all new to me, but Thank You for responding.
Dottie


Modified by dottie at Wed, Mar 03, 2004, 18:00:48

| | Where am I? Original message Top of thread Current page
Re: Doctors visit
Re: Re: Doctors visit -- dottie Top of thread Archive
Posted by: myrna j
03/10/2004, 17:18:17


Dottie,
Sorry my response is so late! I was out of state for a wedding. I believe I started with 5 mg of Lexapro for a week or so, and then stayed at 10 mg. I feel great on it, but it did take almost a year of trying various medications to find one that worked well for me. The only side effect I have had is in the sexual area, and that is mild. It really helped to go to a psychiatrist who was familiar with all the possible drugs, rather than a family doctor with less experience in that area. He just kept working with me until we reached the best drug for me. Good luck!



| | Where am I? Original message Top of thread Current page
Re: Doctors visit
Re: Doctors visit -- dottie Top of thread Archive
Posted by: Shelley
03/03/2004, 20:02:20


Dottie - Lexapro gave me headaches, I think. Not sure, because of a combination of meds. I have switched to Zoloft and things seem to be better.
Shelley



| | Where am I? Original message Top of thread Current page
Re: Doctors visit
Re: Re: Doctors visit -- Shelley Top of thread Archive
Posted by: dottie
03/05/2004, 10:12:38


Shelley, thank you for responding. I guess you should try meds to find out what might work.
Dottie


Modified by dottie at Fri, Mar 05, 2004, 10:13:05

| | Where am I? Original message Top of thread Current page